# SDR USAAD96140

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 648 - MYR-CLT - ON CLIMB-OUT, RIGHT PACK OVERTEMP AND SMOKE IN CABIN.  DECLARED EMERGENCY.  CAPTAIN DETERMINED NO FIRE AND SMOKE DISSIPATED.  CAPTAIN ELECTED TO CALL OFF EMERGENCY AND PROCEEDED TO CLT.  NO ITEMS WRITTEN IN LOG BY CREW, NO MAINTENANCE ACTIONS TAKEN, NO RECURRANCE OF PROBLEM AS OF 10/17/96.  (M)
